# SDR UIEA9902

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Turnbuckles
- Condition: Failed
- Location: Nr 3 Tr Unit
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING WITH REVERSE ACTIVATED, NR 3 THRUST REVERSER LEVER SNAPPED FORWARD AND NR 3 ENGINE STAYED IN FULL REVERSER.  UNABLE TO REDUCE TO IDLE REVERSE.  ENGINE SHUT DOWN.  FOUND THE TURNBUCKLES FOR PUSH PULL CONTROL CABLE AT T3A-4 AND T3B-4 HAD COME APART.  TURNBUCKLES RECONNECTED AND FULL RIGGING CHECK ACCOMPLISHED IAW MM 76-11-00.  ENGINE RUN UP AND THRUST REVERSER OPERATION NOW NORMAL.  (M)
